# SDR ZZDA5322797

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM BS 294 HAS CORROSION ON UPPER CHORD FROM RBL 12 TO RBL 50.  REMOVED CORROSION FROM THE UPPER CHORD FLOOR BEAM IAW B737 SRM 51-10-1.  MATERIAL LOSS MORE THAN 50 PERCENT OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED NEW UPPER CHORD AND 10136-2101, 2 INCHES, 2.50 INCHES, AND 1.25 INCHES.  FABRICATED ANGLES FROM 7075 T6 .063 INCH, 8.25 INCHES BY .8750 INCH BY .8750 INCH AND 11.50 INCHES BY 1 INCH AND .8750 INCH IAW B 737 SRM 53-10-9, FIG 5.  INSTALLED IAW B 737 SRM 53-10-9, FIG 5.  (X)
